ID 130
Author
Kohda, Atsuhito Department of Mathematics, Faculty of Engineering, Tokushima University KAKEN Search Researchers
Suzuki, Takashi Department of Mathematics, Graduate School of Science, Osaka University
Content Type
Departmental Bulletin Paper
Description
We consider here some conditions on initial value for parabolic problem which guarantee the blow-up of a solution. Then we study the behaviour of blow-up solution near blow-up time, that is blow-up patterns.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
32
Start Page
19
End Page
25
Sort Key
19
Published Date
1999-02-02
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology